Discussions By Condition: I cannot get a diagnosis.

Itching under my both male nipples

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Dinobrand
  • February 8, 2007
  • 08:01 AM

Dear All,

I am male 43 years.
I have Gynecomastia from my early youth, and now it is bigger.
Now I have serious problems with my itching under my both nipples.
It started 4 years ago when I took Clavocin 1000mg (including the Peniciline, on which I was allergic as a chlid)
After third day of taking this medicine unbeliveable itching started on my; back, upper parts of the leggs and iside nipples which sotetimes looked like skin and nipple but it is under.
After 30 days it stppped but the breast itching continues up today.
I even had pause of almost 6 months not itching, but tha it starts again.
When taking some other medicine (do not know which, 2 years ago I had even the white discharge from both nipple)
After this I have made doctor exams (Blod, Hormones, and ultrasonic exam)
Everything was OK.
Some of the things enlarge the itching like: hot water on the nipples, getting in the sauna, drinking alcohols.
After taking extremely hot water on the both nipples I feel some relef like scratching the nipples inside.
After this I see white aureolas arround both nipples for sme 3-five minutes, and the itching is gone.

If anybody can help with any advice I am very thankful.

Kind regards

Dino Brand
dino@email.htnet.hr

Reply Flag this Discussion

2 Replies:

  • I think that this is colloquially referred to as "nipple dissociative disorder."You need to take tiger balm and rub it under your nostrils for immediate relief.
    Anonymous 42789 Replies Flag this Response
  • Do you use testosterone boosters or andro or anabolic steroids? Look into an estrogen inhibitor if you do. I think the only cure for gyno is getting them whacked off once it begins. I'm assuming you are a lifter and a user though.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.